# SDR R61A201406290856

- Difficulty date: June 29, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L2 DOOR SEAL BOTTOM FRAMES 85-87 AT 3 LOCATIONS CORRODED.  MX BLENDED OUT CORROSION REMOVED LOWER SILL MATCH DRILLED REPLACED LOWER SILL BEAM IAW SRM 51-43-04,51-43-03.  RESTORED TOP COAT APPLIED CIC TO L2 DOOR LOWER BEAM IAW 51-23-06 CPM 51-25-00.  MAJOR REPAIR.
